# SDR S9BA20190123001

- Difficulty date: January 23, 2019
- Submitted: January 25, 2019
- Operation: Air carrier
- Aircraft: N336SA
- Make and model: Saab 340B
- Aircraft serial: 336
- Aircraft time: 31,081 hours, 39,441 cycles
- Engine: Ge CT79B
- Propeller: Rotol R3904123F27
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: AE7064585
- Condition: Blown
- Location: Zone 700
- Part time: 5,247 hours, 7,817 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, AFTER GEAR DOWN AND LOCKED "HYD" WARNING CAME ON. HYD. QTY. AND PRESSURE READ 0. MAINTENANCE PERSONNEL FOUND BLOWN HOSE ASSY. AT THE NOSE GEAR RETRACT ACTUATOR.
